MathSciNet Relay Station
MathSciNet bibliographic data
MR343262 (49 #8006) 55C20
Scholz, U. Kurt On averaging Lefschetz numbers. Proc. Amer. Math. Soc. 33 (1972), 607–612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement